| Catalog Number |
140.638 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
03/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 7, the implant had not achieved osseointegration in type ii bone.Clinician reports deficient oral hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.In addition, it was seen that the dentist has used more drills than recommended to perform the implant installation.
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 7, the implant had not achieved osseointegration in type ii bone.Clinician reports deficient oral hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).